# SDR SWAA2022011045661

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB FRONT SPAR LEFT FWD FUSELAGE FITTING BORE HAS PITTING ; / [01] REMOVED CORROSION AT VERTICAL STAB. FUSELAGE FRONT SPAR LH SIDE LUG BORE ; REAM FITTING HOLE FWD 1.2040'' AND AFT 1.1197'' AS PER B737 SRM -51-10-02-0G-0; [02] CORRECTION FOR STEP 1   HOLE FWD - 1.1197'' HOLE AFT - 1.2040''; [03] VERIFIED 1-2.; [04] REAM FITTING HOLE FWD 1.2040'' AND AFT 1.1197'' AS PER SRM 51-10-02-0G-0 AND EA 21-153-03538 ; AND NEW BUSHING AS FABRICATED AND INSTALLED AS PER EA 21-153-03538.; [05] VERIFIED STEP 5; [06] TOOLING INFO ONLY : BC 15463 09 MAR 22 CAL DATE
